| Model Number |
9500-161 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that unspecified issue occurred.The sensor was inserted into the arm on (b)(6)2026.Data was evaluated and the allegation was confirmed as signal loss greater than an hour was confirmed.The probable cause was determined to be signal loss due to the transmitter and app were not being able to establish a connection.The reported event of a unspecified issue is reportable based on the finding of signal loss greater than an hour.No injury or medical intervention was reported.